# SDR SWIA202161173

- Difficulty date: July 22, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N766SK
- Make and model: Cndair CL600*
- Aircraft serial: 10232
- Aircraft time: 42,100 hours, 27,112 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Stringer
- Part number: SH670316421S
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*STRINGER, STGR27, CORROSION NOTED BETWEEN FS280 AND FS295 (MARKED).    (C-CHECK RO 9-21-21)   REMOVED AND REPLACED STRINGER STGR 27 BETWEEN FS280-295 REF CRJ 700 SRMS 51-42-21-001-001-A01, 51-42-06-001-001-A01, AND BOMBARDIER DWG SH670-31630 REV K.  LEAK TEST GOOD.  COMPLIED WITH SKYWEST FORM M-337 AND TASK 51-900-1002-SKY.
